# SDR CA110209013

- Difficulty date: November 27, 2010
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 9,920 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bushing
- Part number: 350A27105321
- Condition: Stiff
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 350A271256
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STIFF IN LATERAL CYCLIC CONTROL.  MIXING UNIT LEVER BUSHING FOUND TOO TIGHT AND BIND WHEN ROTATED.
